Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Theory of operators, Part I. single operators


Author: F. J. Murray
Journal: Bull. Amer. Math. Soc. 64 (1958), 57-60
Part II: Bull. Amer. Math. Soc., Volume 64, Number 3, Part 2 (1958), 61--85
MathSciNet review: 0097297
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • J. von Neumann, Allgemeine Eigenwerttheorie Hermitescher Funktionaloperatoren. Math. Ann. vol. 102 (1929) pp. 49-131.
  • J. von Neumann, Zur Theorie der unbeschrankten Matrizen, J. Reine Angew Math. vol. 161 (1929) pp. 208-236.
  • J. von Neumann, Über Funktionen von Funktionaloperatoren, Ann. of Math. (2) 32 (1931), no. 2, 191–226 (German). MR 1502991, http://dx.doi.org/10.2307/1968185
  • J. von Neumann, Über adjungierte Funktionaloperatoren, Ann. of Math. (2) 33 (1932), no. 2, 294–310 (German). MR 1503053, http://dx.doi.org/10.2307/1968331
  • J. von Neumann, Characterisierung des Spektuems eines Integraloperators, Actualités Scientifiques et Industrielles, no. 229, Hermann and Cie, Paris, 1935.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1958-10194-9
PII: S 0002-9904(1958)10194-9